# SDR N6WA2012072401

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 24,434 hours, 17,296 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Delaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT LENS AFT OF MAIN PASSENGER DOOR DELAMINATING.  R & R LENS IAW AMM 33-51-15.
